# SDR KBM2005F00204

- Difficulty date: May 20, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550161210
- Part serial: 9119
- Condition: Stuck
- Location: Engine
- Part time: 710 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE STUCK OPEN.  REMOVED AND REPLACED. (K)
